# SDR FDEA201409232711

- Difficulty date: September 23, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N85112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STATION 1380 RBL 10 FRAME UPPER CHORD FOUND CORROSION DURING REMOVING CORROSION AT FRAME FLANGE IAW SNRM N03563. 
COMPLIED AS PER EA F-5310-T0311624 P1 TITLE: FUSELAGE - MAINFRAME - REPAIR FOR OUT   OF LIMIT BLEND OUT CORROSION AT FREE FLANGE OF STA 1380 146N1028-88 BOTTOM FRAME   AND 146N8511-2 INNER CHROD.    REPAIR CLASSIFIED AS MAJOR
